# SDR USAA2009082492210

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 25,611 hours, 16,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1897 - CLT-ATL - EMERGENCY LIGHTS - EMERGENCY LIGHT LENS AT ROW 10 MISSING.  INSTALLED NEW EMERGENCY LIGHT LENS AT ROW 10 AS REQUIRED.
